# SDR COMA0660326

- Difficulty date: May 7, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 15,317 hours, 12,671 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5805 - FLIGHT SPOILER FAULT, INBOARD GROUND SPOILER STATUS MESSAGE AND CONFIG WARNING MESSAGE ON TAKEOFF.  RESET SYSTEM IAW CRJ FIM FAULT RESET PROCEDURE.
